# SDR A6WA200740363

- Difficulty date: July 9, 2007
- Submitted: August 1, 2007
- Operation: Air carrier
- Aircraft: N409AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7447
- Aircraft time: 16,195 hours, 14,176 cycles
- Engine: Ge CF343B1
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING PLANK ACCESS HOLE NR 1, (540BB) WS 54.897 HAS PITTING ON IB END ON NON CRITICAL AREA APPROX .002 INCH DEEP, AND ALONG AFT EDGE IN CRITICAL AREA APPROX .005 INCH DEEP.  (K)   MAINTENANCE REMOVED MINOR PITTING, NDT, ROTO PEENED AND PROTECTIVE TREAT NR 1 ACCESS HOLE.  (M)
